# SDR REXA2013081101580

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 26,053 hours, 23,111 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FIRE FAIL ILLUMUNTED IN FLIGHT FOR APPROX. 30 SECONDS ON 2 OCCASIONS AND THEN EXTINGUISHED.  OPERATIONS CHECKED IAW AMM 26-11-00.  NO FAULTS NOTED.
